# SDR DALA2017041303030

- Difficulty date: April 12, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN SEAT TRACK, LBL 45.5, BS 887 CROWN AREA GOUGED. MAINTENANCE REMOVED DAMAGE IAW SRM 53-00-52, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 .
